MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL DRIVE; WALKER

ZHONGSHAN BLISS MEDICAL DRIVE; WALKER
Model Number 10226-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a walker.(b)(4) became aware of the incident upon receipt of a lawyer's letter.(b)(4) does not expect to receive the device for evaluation.We have received photos of the broken device.Patient was in the hospital recuperating from knee replacement surgery.The hospital supplied the device to the patient.The walker reportedly broke during use causing the patient to fall and break his knee cap.We are awaiting additional data and supporting documentation.We will file a follow-up submission if and when this occurs.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL
98, zhaoyi road,
dongsheng town
zhongshan city, 52841 4
CH  528414
MDR Report Key8918804
Report Number2438477-2019-00054
Device Sequence Number16601544
Product Code ITJ
UDI-Device Identifier00822383121680
UDI-Public822383121680
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2019
Report Date (Section F) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10226-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/09/2019
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer08/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/21/2019